# SDR ABXA000288

- Difficulty date: May 18, 2000
- Submitted: June 2, 2000
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- Aircraft time: 58,858 hours, 60,133 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 39140251
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT LOWER CARGO DOOR BEAM NR 4 CRACKED.  REPLACED FITTING IAW DC9 SRM 51-30-5.
